MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,BIO-COMP ACHILLES SPEEDBRG; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPL SYS,BIO-COMP ACHILLES SPEEDBRG; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a foot surgery the anchor could be inserted, but the tip of the driver was deformed.The surgery could be completed today without any problems.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer photos, which display the tip of the outer sleeve that had been damaged.The device was not returned for physical evaluation.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; and prying/leveraging the device during insertion.

Brand Name
IMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18888794
Report Number1220246-2024-01435
Device Sequence Number2946657
Product Code MAI
UDI-Device Identifier00888867049123
UDI-Public00888867049123
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberIMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Device Catalogue NumberAR-8928BC-CP
Device Lot Number14834298
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown